MAUDE Adverse Event Report: ABBOTT VASCULAR INC. XIENCE SKYPOINT¿; CORONARY DRUG-ELUTING STENT

ABBOTT VASCULAR INC. XIENCE SKYPOINT¿; CORONARY DRUG-ELUTING STENT
Model Number 1804350-28
Medical Device Problem Codes Difficult to Remove (1528); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the 3.5x28 mm xience skypoint stent delivery system (sds) was going to be put onto the guide wire but it was noted that the stent was not on the delivery system.The stent was found on the wire in the protective sheath which was difficult to remove.There were no patient involvement and there was no reported clinically significant delay in the procedure.A new same size xience skypoint sds was used to complete the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
A visual and dimensional inspection was performed on the returned device.The reported stent dislodgement was confirmed.The reported difficult to remove could not be tested due to the condition of the returned device.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information provided and analysis of the returned device, a definitive cause for the reported difficulties could not be determined; however, stent dislodgement may be attributed to several factors including, but not limited to, positive pressure during preparation, forced sheath removal, handling of the stent during preparation, interaction with patent anatomy or accessory devices.Factors that can contribute to difficult to remove include, but are not limited to, kinks, bends, positive pressure during preparation, procedural technique, insufficient support, or interactions with other devices.In this case, it is possible that inadvertent mishandling during sheath/stylet removal, as resistance was noted during stylet removal, may have contributed to the reported difficult to remove, ultimately causing the reported stent dislodgement; however, this cannot be confirmed.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
XIENCE SKYPOINT¿
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24101277
Report Number2024168-2026-00294
Device Sequence Number10259845
Product Code NIQ
UDI-Device Identifier08717648233425
UDI-Public(01)08717648233425(17)281028(10)5110441
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1804350-28
Device Catalogue Number1804350-28
Device Lot Number5110441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown